# SDR TWRA9859

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND R4 MED EXIT SIGN INOPERATIVE.  REPLACED BATTERY POWER SUPPLY PER MM 33-51-00.  OPERATIONAL CHECK NORMAL.  (M)
